| Catalog Number |
RBY2C1035 |
| Medical Device Problem Codes |
Physical Resistance/Sticking (4012); Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a tips (transjugular intrahepatic portosystemic shunt) procedure in the coronal vein varices using a ruby coil and a non-penumbra microcatheter.During the procedure, the physician began advancing the ruby coil through the microcatheter.The physician experienced resistance, and the embolization coil unintentionally detached within the microcatheter.The physician used saline to flush the detached coil into the target vessel.The procedure was completed with additional penumbra coils.There was no report of an adverse effect to the patient.